Some Remarks on Multidimensional Fixed Point Theorems
No Thumbnail Available
Date
2014
Journal Title
Journal ISSN
Volume Title
Publisher
House Book Science-casa Cartii Stiinta
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we show that most of the multidimensional (including coupled, tripled, quadrupled) fixed point theorems in the context of (ordered) metric spaces are, in fact, immediate consequences of well-known fixed point theorems in the literature.
Description
MARTINEZ-MORENO, JUAN/0000-0002-3340-2781
ORCID
Keywords
Partial ordered metric space, fixed point theorem, contraction, mixed monotone property
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q3
Source
Fixed Point Theory
Volume
15
Issue
2
Start Page
545
End Page
558